RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 5, Pages 885–887 (Mi de8768)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Construction of a general solution to a linear transport equation for a periodic medium

M. G. Muradyan

Byurakan Astrophysical Observatory, Academy of Sciences of Armenia

Full text: PDF file (385 kB)

English version:
Differential Equations, 1995, 31:5, 823–825

Bibliographic databases:
UDC: 517.958
Received: 12.06.1992

Citation: M. G. Muradyan, “Construction of a general solution to a linear transport equation for a periodic medium”, Differ. Uravn., 31:5 (1995), 885–887; Differ. Equ., 31:5 (1995), 823–825

Citation in format AMSBIB
\Bibitem{Mur95}
\by M.~G.~Muradyan
\paper Construction of a general solution to a linear transport equation for a periodic medium
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 5
\pages 885--887
\mathnet{http://mi.mathnet.ru/de8768}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1370809}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 5
\pages 823--825


Linking options:
  • http://mi.mathnet.ru/eng/de8768
  • http://mi.mathnet.ru/eng/de/v31/i5/p885

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. G. Muradyan, “Analytical solution of the radiation-transfer problem in a periodic medium”, Comput. Math. Math. Phys., 37:7 (1997), 770–774  mathnet  mathscinet  zmath
  • Number of views:
    This page:36
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019